# SDR IPXA13579421

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 25,137 hours, 14,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 453N161123
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-10, AFT CARGO BAY FLOOR PANEL SPLICE PLATE AT BS 1510 CORRODED.     FABRICATED NEW SPLICE STRAP IAW DWG 453N1611-23.
